# SDR DALA2021112207153

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 44,224 hours, 37,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHT AT ROW 15-19 IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY AT LOCATION B5-120 & B5-121 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #8084079)
